On the Finite-Time Blowup of a One-Dimensional Model for the Three-Dimensional Axisymmetric Euler Equations

Published

Journal Article

© 2017 Wiley Periodicals, Inc. In connection with the recent proposal for possible singularity formation at the boundary for solutions of three-dimensional axisymmetric incompressible Euler's equations (Luo and Hou, Proc. Natl. Acad. Sci. USA (2014)), we study models for the dynamics at the boundary and show that they exhibit a finite-time blowup from smooth data. © 2017 Wiley Periodicals, Inc.

Full Text

Duke Authors

Cited Authors

  • Choi, K; Hou, TY; Kiselev, A; Luo, G; Sverak, V; Yao, Y

Published Date

  • November 1, 2017

Published In

Volume / Issue

  • 70 / 11

Start / End Page

  • 2218 - 2243

Electronic International Standard Serial Number (EISSN)

  • 1097-0312

International Standard Serial Number (ISSN)

  • 0010-3640

Digital Object Identifier (DOI)

  • 10.1002/cpa.21697

Citation Source

  • Scopus